# SDR REXA2013071301357

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 19,553 hours, 16,908 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AND AT 4400 FT,   RT ENGINE MADE A LOUD NOISE AND N2 WENT TO ZERO.  SHORTLY AFTER,  A HOT ICON POSTED.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.
